# SDR DALA2018021700967

- Difficulty date: February 17, 2018
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 75,442 hours, 56,695 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Service Door
- Condition: Cracked
- Location: Lav Service
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV SERVICE DOOR CRACK IN FUSELAGE. TRACKING FOR ACCOMPLISHMENT OF SECTION III: PERMANENT REPAIR PER ER/A 538941-14 REV B. FUSELAGE SKIN BELOW AFT LAVATIRY SERVICE PANEL WAS PERMANENT REPAIRED PER ER/A 538941-14 REV.C AND ETI 88-18-008 REV.2. (LP0226265)
